# SDR C2XA01CL215

- Difficulty date: October 15, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N17507
- Make and model: Emb EMB-135ER
- Aircraft serial: 145215
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202903
- Condition: Defective
- Location: Lav
- Part time: 3,865 hours, 3,576 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT#3300 THE CREW REPORTED THE LAV SMOKE DETECTOR WARNING ILLUMINATED.MAINTENANCE INSPECTED AND FOUND NO SMOKE.THEY REPLACED THE LAV SMOKE DETECTOR.OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
